# SDR TRAX200800428

- Difficulty date: March 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,845 hours, 6,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FACING EXIT LIGHT ON AISLE OVERWING EMERGENCY LIGHTS INOP.  FLT 4898 DEL 166 MINS.
